Showing results (1241-1250 of 1,932) with videos related to
Sort By:
Pageof 194
Hospital Pharmacy|September 26, 2015
High-Dose Loperamide Abuse Inducing Life-Threatening Cardiac Arrhythmias; Topiramate-Induced Diarrhea in a Breastfed Infant; Danazol-Induced Stevens-Johnson Syndrome; Asenapine-Induced Myasthenic Syndrome; Black Hairy Tongue Due to Linezolid; Adalimumab-Induced PriapismMichael A MancanoHospital Pharmacy|September 26, 2015
Approvals, Submission, and Important Labeling Changes for US Marketed PharmaceuticalsDanial E BakerHospital Pharmacy|September 26, 2015
Technology Is Becoming Integral to the Success of Patient EngagementBrent I Fox, Bill G FelkeyHospital Pharmacy|September 26, 2015
Ceftolozane/TazobactamDennis J Cada, Jesse Wageman, Danial E Baker, et al.Hospital Pharmacy|October 9, 2015
Glacial Acetic Acid Adverse Events: Case Reports and Review of the LiteratureWilliam Doles, Garrett Wilkerson, Samantha Morrison, et al.Hospital Pharmacy|October 9, 2015
Descriptive Analysis of Patient Readmissions Within 60 Days Due to Medication-Related EventsJulin Thomas, Aida Coralic, Melanie Ruegger, et al.Hospital Pharmacy|October 9, 2015
Stability of Reconstituted Telavancin Drug Product in Frozen Intravenous BagsZhengtian Gu, Anissa Wong, Elvira Raquinio, et al.Pageof 194